# SDR P5CA2015090700133

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 12,769 hours, 2,284 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Plug
- Condition: Missing
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUTDOWN DUE TO LOW OIL QUANTITY AND PRESSURE.  FOUND EDP DEACTIVATION KIT GEARBOX PLUG NOT INSTALLED.  INSTALLED PLUG AS REQUIRED IAW AMM 29-11-02.  LEAK CHECK NORMAL IAW AMM 71-00-00.  ALSO, ACCOMPLISHED WINDMILL INSPECTION IAW AMM 71-00-00-200-806-G00.  NO DEFECTS NOTED AT THIS TIME.
